# SDR M7K2008F00116

- Difficulty date: September 19, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N801MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3654
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 350A58101020
- Condition: Cracked
- Location: Fuselage
- Part time: 198 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK’S DEVELOP IN HINGE 1ST SEGMENT OF LEADING EDGE DURING NORMAL OPERATIONS, REQUIRING REPAIR OR REPLACEMENT EVERY 100 HOURS.  TYPICALLY AT MINIMUM A STOP DRILL IS REQUIRED.  HINGE MATERIAL IS THIN ALUMINUM AND PERHAPS A CHANGE TO THICKER GAUGE OR ALTERNATE MATERIAL SUCH AS SS IS REQUIRED.  (K)
